All Journal Entries Journals
Previous | Next

bloating upper left side stomach........

May 20, 2009 - 2 comments

Everyday I feel bloated and it is painful...........I feel full all the time I feel like my upper left side is bulging out......and lately I am having troulbe even swallowing water..........very uncomfortable..........can anyone give me any ideas.........as to what might be wrong with me.......along with this I have pain right side upper back area.....so painful it hurts to breath.....sit.......

Comments
Post a Comment
Avatar universal
by lbradley35, May 20, 2009
jewels7982,

I understand the problems you are having due to experiencing them myself frequently.  On the upper left frontal quadrant of our bodies is our heart, lung & spleen and on the lower left frontal quadrant is nothing but intestines.  Difficulty swallowing is a common problem with MS patients. Foods such as meats and bread are almost impossible for me to eat, we can also have what is called Silent Gerd (acid reflux while we are lying flat or sleeping). I have never had a problem with acid reflux, but I have damaged vocal cords and a portion of my throat due to the silent Gerd. The only solution is to have your bed tilted....your can buy what is called risers for $3.00 each at Walmart (in the Rubbermaid section of the store) and you can take one of the OTC acid reducers at bed time.

Your back problems could be several things such as pneumonia, Gastric problems, Gall Stones, Kidney stones, or sore muscles that have tightened. I am telling you this because I have had these same symptoms in the last several months and I have seen every specialist for part of the body.  Have you been diagnosed with Multiple Sclerosis?

My advice is to SEE A DOCTOR.

I'm bad about self medicating myself, but when I get the bloated feeling in my lower abdomen......I drink lot and lots of Milk of Magnesia and drink lots of water after I take the medication.  Milk of Magnesia is a water soluble laxative that pulls water from your body's organs and It will dehydrate you. It works quickly.....because I drink a lot of it (cherry flavored) but it really helps.  

The problems you listed I have experienced. I suggest you see your physician before you do or take any thing. I am not a medical professional......just a person who frequently experiences the same symptoms.

Lori





Avatar universal
by jewels7982, May 22, 2009
Lori thank-you for your comment............I will write moe when I have time...........right know I am heading to work......you see I use the computer at the library.......sometimes it is difficult to get here.............but I promise I will be writing back



Have a good holiday week-end...................


Jewels

Post a Comment